Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. 2003 Apr;18(2):110-2.
doi: 10.1097/00005382-200304000-00012.

Warfarin-induced Tracheobronchial Calcification

Affiliations
Case Reports

Warfarin-induced Tracheobronchial Calcification

Nisa Thoongsuwan et al. J Thorac Imaging. .

Abstract

Calcification of the trachea and proximal bronchi is a common, normal finding on chest radiographs in the elderly population, especially in women. More extensive airway calcification is also a rare manifestation of many pathologic conditions. The authors report a case of pathologic tracheobronchial calcification associated with long-term warfarin therapy. Chest radiographs showed prominent, diffuse calcification of the tracheobronchial tree. Computed tomography showed extensive calcification of the airway walls, extending from the trachea to the lung periphery.

Similar articles

See all similar articles

Publication types

Feedback